RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2009, Volume 1, Issue 1  


On existence of a basis in a weighted space of entire functions
N. T. Ahtyamov, I. Kh. Musin
3
The representation by exponential series in weighted spaces on real axis
K. P. Isaev, A. A. Putintseva, R. S. Yulmukhametov
16
On existence and uniqueness of solutions of the Dirichlet's problem for pseudodifferential elliptic equations in domains with non-compact boundaries
L. M. Kojevnikova
38
Extended Tanaka Formula
F. S. Nasyrov
69
Completeness of exponential systems in spaces of functions on a ray and the Korenblum–Seip's characteristic
B. N. Khabibullin
77
”фимский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019